# SDR 96FDEA01566

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511FE
- Make and model: Boeing 727-25
- Aircraft serial: 18283
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 6580653
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0438 AND 016, CORROSION (C53-111-01, -3) IN THE AFT CARGO BAY AT BS 1130 LBL 11 TO 13 WL 199 ON FLOORBEAM AT NUTPLATE HOLES.  *S/D*  CORROSION FOUND TO BE OUT OF LIMITS.  REMOVED DAMGE, FABRICATED REPAIR FILLERS AND ANGLES, INSTALLED  IAW FEDEX EA 7-5310-31190.
